Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 207, NWS State College, PA

August 19, 20115 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 19, 2011, 12:17 PM EDT for 5 counties in Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2011, 12:17 PM EDT (16:17 UTC)
Expired
Aug 19, 2011, 1:15 PM EDT
In force
58 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 23 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
840 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WUUS51 KCTP 191617
SVRCTP
PAC013-021-027-033-061-191715-
/O.NEW.KCTP.SV.W.0207.110819T1617Z-110819T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1217 PM EDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHWESTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHWESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 115 PM EDT

* AT 1216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR RAMEY...MOVING EAST AT 10
  MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  HOUTZDALE...
  TIPTON...
  OSCEOLA MILLS...
  TYRONE...
  SANDY RIDGE AND BALD EAGLE...

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 43 AND 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4091 7799 4059 7809 4063 7852 4090 7847
TIME...MOT...LOC 1617Z 266DEG 9KT 4075 7842

$$

FORECASTER: LA CORTE
1 follow-up statement
244 
WWUS51 KCTP 191647
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1247 PM EDT FRI AUG 19 2011

PAC021-033-191657-
/O.CAN.KCTP.SV.W.0207.000000T0000Z-110819T1715Z/
CAMBRIA PA-CLEARFIELD PA-
1247 PM EDT FRI AUG 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLEARFIELD AND
NORTHEASTERN CAMBRIA COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4062 7844 4064 7844 4065 7840 4070 7837
      4072 7835 4091 7799 4059 7809
TIME...MOT...LOC 1647Z 284DEG 13KT 4084 7802 4067 7817
          4063 7843

$$

PAC013-027-061-191715-
/O.CON.KCTP.SV.W.0207.000000T0000Z-110819T1715Z/
BLAIR PA-HUNTINGDON PA-CENTRE PA-
1247 PM EDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHWESTERN CENTRE...NORTHWESTERN HUNTINGDON AND NORTHEASTERN
BLAIR COUNTIES...

AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PORT MATILDA TO TYRONE TO 8 MILES
WEST OF TIPTON...MOVING EAST AT 15 MPH.

LOCATIONS INCLUDED THE WARNING INCLUDE...

  PORT MATILDA...WARRIORS MARK...TIPTON AND SPRUCE CREEK.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220 FROM NEAR
TIPTON ON I-99 TO PORT MATILDA...ROUTE 322 NEAR PORT MATILDA...STATE
ROAD 350...STATE ROAD 453.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM CAN OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4062 7844 4064 7844 4065 7840 4070 7837
      4072 7835 4091 7799 4059 7809
TIME...MOT...LOC 1647Z 284DEG 13KT 4084 7802 4067 7817
          4063 7843

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 10:27 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Aug 19, 10:27 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1027 AM EDT FRI AUG 19 2011

.SYNOPSIS...

A SLOW MOVING FRONTAL SYSTEM WILL TRACK THRU THE REGION LATER TODAY
AND TONIGHT...KEEPING A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST THROUGH TONIGHT. SOME SLOW MOVING STORMS COULD GENERATE
HEAVY DOWNPOURS OVER SOUTHEAST PORTIONS OF THE COMMONWEALTH. FAIR
AND MAINLY DRY WEATHER WILL BRIEFLY PREVAIL SATURDAY...BUT A
CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN ON SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...

A BROKEN LINE OF SHOWERS AND STORMS IS MOVING THRU WESTERN PARTS
OF THE STATE...BEGINNING TO AFFECT MY FCST AREA NOW FROM ABOUT
BFD DOWN INTO ELK COUNTY. SHORT RANGE HIGH RES MODELS DIFFER ON
WHAT WILL EVOLVE...BUT AS THE ATMOSPHERE CONTINUES TO DESTABILIZE
OUT AHEAD OF THE STORMS IT SEEMS A REASONABLE BET THAT THEY WILL
CONTINUE EASTWARD THROUGH AT LEAST MID DAY. RUC MESO ANAL SHOWS
CAPE EXCEEDING 1000J ALREADY WITH ERODING CIN. SHEAR IS
NONEXISTENT BUT WITH COOL POCKET ALOFT...STEEP MID LEVEL LAPSE
RATES WILL HELP SUPPORT DEEP UPDRAFTS IN THE STRONGER STORMS...SO
DOWNBURSTS AND HAIL CANNOT BE RULED OUT.

HAVE TWEAKED GRIDS TO SHOW WEATHER CONTINUING TO PROGRESS EAST
WITH A MORE GENERALIZED THREAT FOR CONVECTION THIS AFTERNOON. ALSO
INCLUDED THE MENTION OF POSSIBLE SEVERE WEATHER IN THE EAST WHERE
SPC HAS OUTLOOKED AS A SLIGHT RISK.

&&

.SHORT TERM /SATURDAY/...
SATURDAY LOOKS MAINLY DRY AS A WEAK RIDGE SLIDES OUR WAY. IT WILL
REMAIN VERY SUMMERY AND WARM WITH DEWPOINTS IN THE NOTICEABLE
RANGE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
LARGE SCALE FEATURES WILL CHANGE SLIGHTLY THROUGH THE EXTENDED PERIOD...
WITH THE SOUTHERN PLAINS UPPER RIDGE RETROGRESSING TO THE FOUR
CORNERS REGION BY THE MIDDLE OF NEXT WEEK. AS THIS TAKES PLACE...
A DEEPENING TROF MOVES OVER THE NORTHEASTERN CONUS AND EASTERN
CANADA BY LATE MONDAY AND TUESDAY...WITH A DRIER NORTHWEST UPPER
FLOW ARRIVING BY MIDWEEK. BRIEF RISING HEIGHTS FROM MID TO LATE
NEXT WEEK WILL GIVE WAY TO ANOTHER SHARP UPPER TROF DIVING SEWD
FROM NRN ALBERTA DRIVING A FRONT TOWARDS THE REGION TO END THE WEEK.

AFTER SOME INITIAL WARMTH AND HUMIDITY ON SUNDAY...THE PREVAILING WNW
FLOW ALOFT SHOULD RESULT IN NEAR TO SLIGHTLY BELOW NORMAL
TEMPERATURES ON TUESDAY AND WEDNESDAY. AFTER SOME MODERATING
HEIGHTS AND TEMPERATURES ON THURSDAY...DEEPER TROFFING IS EXPECTED
TO ARRIVE TO CLOSE THE WEEK ALONG WITH CLOUDS AND PRECIPITATION
CHANCES AND NEAR TO SLIGHTLY BELOW NORMAL TEMPS TO CLOSE NEXT WEEK.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
MAIN AVIATION CONCERN EARLY THIS MORNING IS SCT TSRA ACROSS SOUTHEAST PA
IN VICINITY OF A SLOW MOVING TROF CLOSEST TO KLNS.

FOCUS WILL SHIFT TOWARD THE POTENTIAL OF FOG LATE TONIGHT.
LINGERING LOW LVL MOISTURE ACROSS SOUTHEAST PA...COMBINED WITH LIGHT
WIND AND CLEARING SKIES...WILL SET THE STAGE FOR AREAS OF
FOG ACROSS THE EASTERN PART OF THE STATE. CONDITIONAL CLIMATOLOGY
WOULD SUGGEST THAT LNS STANDS THE BEST CHANCE OF IFR VSBYS ARND
DAWN.

LINGERING TROF OF LOW PRESSURE ACROSS EASTERN PA WILL PROVIDE THE
FOCUS FOR ANOTHER ROUND OF SCT PM SHRA/TSRA. BEST CHC OF A BRIEF
VSBY RESTRICTION WILL BE ACROSS EASTERN PA. HOWEVER...WILL
INCLUDE A CB APPENDAGE AT MOST AIRFIELDS DURING THE AFTN.

OUTLOOK...
SAT-MON...MAINLY VFR...CHC OF A SHRA/TSRA...MAINLY PM.
TUES...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...GRUMM/ROSS
LONG TERM...DEVOIR/STEINBUGL
AVIATION...ROSS/LA CORTE
Hazardous weather outlook, Aug 19, 9:06 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
906 AM EDT FRI AUG 19 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-063-064-201315-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-CUMBERLAND-ADAMS-
906 AM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ057>059-065-066-201315-
DAUPHIN-SCHUYLKILL-LEBANON-YORK-LANCASTER-
906 AM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON.
DEEP MOISTURE AND MODEST INSTABILITY IN THE LEE OF THE
APPALACHIANS WILL SUPPORT THE THREAT OF LARGE HAIL AND DAMAGING
WINDS. WEAK FLOW ALOFT SUGGESTS STORMS MAY BE SLOW MOVING AND
CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MS

In the hours before

Special weather statement, Aug 19, 9:17 AM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
917 AM EDT FRI AUG 19 2011

PAZ004-005-010-191400-
ELK PA-MCKEAN PA-WARREN PA-
917 AM EDT FRI AUG 19 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ELK...
SOUTHEASTERN WARREN AND SOUTHWESTERN MCKEAN COUNTIES...

AT 910 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES SOUTH OF CHAPMAN STATE PARK TO STRATTANVILLE...MOVING EAST AT
20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT LIGHTNING FROM THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 66.

LAT...LON 4179 7873 4132 7887 4137 7897 4135 7902
      4134 7910 4142 7910 4143 7907 4145 7907
      4146 7898 4145 7897 4162 7896 4162 7932
      4177 7929

FORECASTER: STEINBUGL
Special weather statement, Aug 19, 10:01 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 AM EDT FRI AUG 19 2011

PAZ005-010-191430-
ELK PA-MCKEAN PA-
1001 AM EDT FRI AUG 19 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MCKEAN AND
WESTERN ELK COUNTIES...

AT 957 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM KANE
TO SUMMERVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT MOUNT JEWETT AND RIDGWAY.

LAT...LON 4170 7842 4122 7873 4127 7876 4137 7897
      4135 7902 4134 7910 4140 7911 4143 7909
      4143 7907 4145 7907 4145 7897 4162 7897
      4175 7888

FORECASTER: LA CORTE
Special weather statement, Aug 19, 10:50 AM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1050 AM EDT FRI AUG 19 2011

PAZ005-010-011-017-191530-
CAMERON PA-CLEARFIELD PA-ELK PA-MCKEAN PA-
1050 AM EDT FRI AUG 19 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ELK...
NORTHWESTERN CAMERON...NORTHWESTERN CLEARFIELD AND SOUTHEASTERN
MCKEAN COUNTIES...

AT 1047 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
KINZUA BRIDGE STATE PARK TO EAST BRANCH DAM TO ST. MARYS TO BROCKPORT
TO SYKESVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT PENFIELD...NORWICH...MEDIX RUN AND
BENEZETTE.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 116.

LAT...LON 4173 7821 4161 7819 4135 7827 4094 7851
      4097 7881 4113 7881 4121 7876 4121 7872
      4122 7872 4123 7874 4126 7874 4128 7879
      4140 7873 4178 7862

FORECASTER: LA CORTE
Special weather statement, Aug 19, 11:26 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1126 AM EDT FRI AUG 19 2011

PAZ005-006-010>012-017-018-024-191615-
CAMBRIA PA-CAMERON PA-CLEARFIELD PA-ELK PA-MCKEAN PA-
NORTHERN CENTRE PA-NORTHERN CLINTON PA-POTTER PA-
1126 AM EDT FRI AUG 19 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMERON...CLEARFIELD...
NORTHEASTERN CAMBRIA...NORTHWESTERN CLINTON...SOUTHEASTERN ELK...
SOUTHEASTERN MCKEAN...SOUTHWESTERN POTTER AND WESTERN CENTRE
COUNTIES...

AT 1123 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CROSBY TO EMPORIUM TO TRUMAN TO PARKER DAM STATE PARK TO BURNSIDE...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT ROULETTE...CAMERON...AUSTIN...RAMEY
AND BRISBIN.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 106 AND 135.

LAT...LON 4178 7782 4150 7783 4136 7786 4116 7797
      4073 7829 4073 7836 4072 7835 4067 7839
      4071 7881 4085 7881 4123 7854 4142 7843
      4156 7840 4184 7839

FORECASTER: LA CORTE
Special weather statement, Aug 19, 12:15 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1215 PM EDT FRI AUG 19 2011

PAZ006-011-012-017>019-024>026-037-041-191700-
BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-HUNTINGDON PA-
NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-
SOUTHERN CENTRE PA-TIOGA PA-
1215 PM EDT FRI AUG 19 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CLEARFIELD...
NORTHEASTERN CAMBRIA...NORTHERN BLAIR...NORTHWESTERN HUNTINGDON...
NORTHWESTERN LYCOMING...SOUTHEASTERN CAMERON...SOUTHERN POTTER...
SOUTHWESTERN TIOGA...WESTERN CENTRE AND WESTERN CLINTON COUNTIES...

AT 1211 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
COUDERSPORT TO WHARTON TO KETTLE CREEK STATE PARK TO PINE GLEN TO
OSCEOLA MILLS TO ASHVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT PINE GLEN...SANDY RIDGE...DENTON
HILL STATE PARK...PORT MATILDA AND UNIONVILLE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 127 AND 160...I-99 BETWEEN MILE MARKERS 34
AND 85.

LAT...LON 4181 7753 4143 7751 4127 7754 4112 7760
      4083 7779 4046 7804 4053 7860 4090 7835
      4119 7816 4134 7811 4149 7808 4188 7810

FORECASTER: LA CORTE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:09 PM EDTSpecial Weather StatementCTPAdams36 min
Aug 18, 9:11 PM EDTSpecial Weather StatementCTPLebanon19 min
Aug 18, 9:12 PM EDTSpecial Weather StatementCTPLebanon33 min
Aug 18, 9:54 PM EDTSpecial Weather StatementCTPFranklin21 min
Aug 18, 10:09 PM EDTSpecial Weather StatementCTPAdams36 min
Aug 19, 9:17 AM EDTSpecial Weather StatementCTPForest43 min
Aug 19, 10:01 AM EDTSpecial Weather StatementCTPElk29 min
Aug 19, 10:50 AM EDTSpecial Weather StatementCTPClearfield, Elk40 min
Aug 19, 11:26 AM EDTSpecial Weather StatementCTPCameron, Clearfield, Potter49 min
Aug 19, 12:15 PM EDTSpecial Weather StatementCTPBlair, Centre, Clinton, Potter45 min
Aug 19, 12:42 PM EDTSpecial Weather StatementCTPClinton33 min
Aug 19, 12:53 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clinton, Huntingdon52 min
Aug 19, 1:03 PM EDTSpecial Weather StatementCTPHuntingdon, Mifflin27 min
Aug 19, 1:12 PM EDTAreal Flood AdvisoryCTPBlair, Huntingdon3 hr
Aug 19, 1:13 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Snyder, Union47 min
Aug 19, 1:28 PM EDTSpecial Weather StatementCTPLycoming32 min
Aug 19, 1:33 PM EDTSpecial Weather StatementCTPUnion27 min
Aug 19, 1:36 PM EDTSpecial Weather StatementCTPTioga39 min
Aug 19, 1:41 PM EDTSpecial Weather StatementCTPHuntingdon34 min
Aug 19, 1:45 PM EDTSevere Thunderstorm WarningCTPSnyder, Union60 min
Aug 19, 1:50 PM EDTAreal Flood AdvisoryCTPSullivan3 hr
Aug 19, 1:54 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon66 min
Aug 19, 1:59 PM EDTSevere Thunderstorm WarningCTPLycoming, Union61 min
Aug 19, 2:11 PM EDTAreal Flood AdvisoryCTPUnion3 hr
Aug 19, 2:27 PM EDTSpecial Weather StatementCTPLycoming33 min
Aug 19, 2:34 PM EDTSpecial Weather StatementCTPBedford26 min
Aug 19, 2:50 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Schuylkill55 min
Aug 19, 3:07 PM EDTAreal Flood AdvisoryCTPJuniata, Perry3 hr
Aug 19, 3:17 PM EDTAreal Flood AdvisoryCTPBedford3 hr
Aug 19, 3:27 PM EDTSevere Thunderstorm WarningCTPSchuylkill78 min
Aug 19, 3:29 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland61 min
Aug 19, 3:42 PM EDTFlash Flood WarningCTPBedford3 hr
Aug 19, 3:42 PM EDTSpecial Weather StatementCTPLebanon63 min
Aug 19, 3:52 PM EDTSpecial Weather StatementCTPYork68 min
Aug 19, 3:52 PM EDTSevere Thunderstorm WarningCTPAdams53 min
Aug 19, 3:55 PM EDTSpecial Weather StatementCTPWarren65 min
Aug 19, 4:13 PM EDTSpecial Weather StatementCTPPotter62 min
Aug 19, 4:14 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min
Aug 19, 4:48 PM EDTSevere Thunderstorm WarningCTPLancaster, York72 min
Aug 19, 4:52 PM EDTSpecial Weather StatementCTPClearfield53 min
Aug 19, 4:59 PM EDTSpecial Weather StatementCTPSomerset46 min
Aug 19, 5:07 PM EDTSevere Thunderstorm WarningCTPWarren53 min
Aug 19, 5:07 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset53 min
Aug 19, 5:11 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Aug 19, 5:22 PM EDTAreal Flood AdvisoryCTPWarren3 hr
Aug 19, 5:26 PM EDTSevere Thunderstorm WarningCTPLancaster34 min
Aug 19, 5:38 PM EDTSpecial Weather StatementCTPTioga52 min
Aug 19, 6:27 PM EDTSpecial Weather StatementCTPTioga63 min
Aug 19, 6:44 PM EDTFlash Flood WarningCTPBedford, Somerset2 hr
Aug 19, 7:13 PM EDTSpecial Weather StatementCTPCameron62 min
Aug 19, 7:25 PM EDTSpecial Weather StatementCTPBedford65 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.